# SDR CALA2013100391693

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 51,026 hours, 12,685 cycles
- Engine: Pwa PW4056
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EDP HYD POWER, POS 2O1=L,O2=R EDP HYD LOW PRESS LIGHT ILLUM.  EICAS MESSAGE DISPLAYED LT, RT  HYD PRIM PUMP.  WE TURNED OFF RT ENG PUMP.  CB P11 L23 HAS BEEN OPENED & SECURED IAW GMM 05-30-05, MEL 2911B APPLIED.  RT ENGINE MOTORED & RT EDP OUTPUT PRESSURE & INDICATION CHECKED SATISFACTORY.
